# SDR UIEA2018011000053

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 82,406 hours, 23,878 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Relay
- Part number: JD4A017
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE GOING TO FLT IDLE AFTER START.  REMOVED AND REPLACED THE IDLE RELAY K433 IAW WDM 20-60-04.  ENGINE RUNS CARRIED OUT IAW AMM 71-01-02,  OPS CHECKED NORMAL.
